| Model Number |
MMT-523LNAL |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 480 mg/dl.The customer reported that the insulin pump had unexpected restart alarm.Customer reports they were able to clear the alarm.Customer stated that they were able to rewind the insulin pump.Customer reported that the after changing the battery did not received multiple unexpected restart alarms.The customer was advised to continue to wear the insulin pump until replacement arrives.The device will not be returned for analysis.